# SDR 2020FA0000537

- Difficulty date: June 2, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N208AR
- Make and model: Cessna 208B
- Aircraft serial: 208B5401
- Aircraft time: 403 hours, 630 cycles
- Engine: Pwc PT6A140
- Engine time: 403 hours, 630 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod End Bearing
- Part number: S14422
- Condition: Dry
- Location: Zone 200
- Part time: 403 hours, 630 cycles
- Component: Rod End, Cessna, NA
- Component part number: S14422
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS PROPELLER CONTROLS DIFFICULT TO MOVE INTO BETA.  UPON FURTHER INSPECTION FOUND ENGINE CONTROL RODS NEEDED TO BE CLEANED AND LUBRICATED.  ONCE LUBRICATED AIRCRAFT ENGINE RUNS PERFORMED AND NO DEFECTS WERE NOTED.  AIRCRAFT OK FOR RETURN TO SERVICE.
